Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 34, NWS Cleveland, OH

March 2, 2018Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 2, 2018, 6:25 PM EST for Lake County, Ohio. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Mar 2, 2018, 6:25 PM EST (23:25 UTC)
Expired
Mar 3, 2018, 12:38 PM EST
In force
18 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.99 ft at Mar 1, 2018, 10:00 PM EST.

actionminormoderate5101503/0203/0303/04
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

338 
WGUS41 KCLE 022325
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
625 PM EST Fri Mar 2 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-030725-
/O.NEW.KCLE.FL.W.0034.180302T2325Z-180303T1200Z/
/PNVO1.1.ER.180302T2238Z.180303T0000Z.180303T0600Z.NO/
625 PM EST Fri Mar 2 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Grand River At Painesville
* until Saturday morning.
* At 5 PM the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise 
  to near 8.1 feet by this evening. The river will fall below flood 
  stage by late tonight.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

Sefcovic
3 follow-up statements
539 
WGUS81 KCLE 030145
FLSCLE
Flood Statement
National Weather Service Cleveland OH
845 PM EST Fri Mar 2 2018

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Grand River At Painesville
  Killbuck Creek Near Killbuck
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station
  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-030945-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-180305T0224Z/
/WDVO1.1.ER.180302T0918Z.180303T1200Z.180304T2024Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Portage River At Woodville
* until Sunday evening...or until the warning is cancelled.
* At  7:30 PM Friday the stage was 10.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.0 feet by Saturday 
  morning. The river will fall below flood stage Sunday afternoon.
* At 12.0 feet...Water inundates the parkling lots of the downtown 
  business district in Pemberville and Waters Street is flooded. In 
  Woodville the lower portions of South Cherry Street near Trail 
  Marker Park inundated. Flood waters threaten homes on Bierly 
  Street, Bridge Street, and Water Street in Pemberville. Some roads 
  southwest of Pemberville flood. 

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-030945-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0527Z/
/ELRO1.1.ER.180302T0320Z.180303T0600Z.180303T2327Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Black River At Elyria
* until late Saturday night...or until the warning is cancelled.
* At  8:15 PM Friday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 12.3 feet by late tonight. 
  The river will fall below flood stage Saturday evening.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 


&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-030945-
/O.EXT.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0600Z.180303T1200Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Grand River At Painesville
* until Saturday afternoon...or until the warning is cancelled.
* At  8:00 PM Friday the stage was 0.0 feet. 
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Rise above flood stage by late tonight and rise to near 
  8.2 feet by late tonight. The river will fall below flood stage by 
  Saturday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-030945-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-180303T1600Z/
/LARO1.1.ER.180302T1005Z.180302T1830Z.180303T1000Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Scioto River Near Larue
* until Saturday morning...or until the warning is cancelled.
* At  8:00 PM Friday the stage was 11.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early 
  Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-030945-
/O.CON.KCLE.FL.W.0035.180303T1030Z-180305T0900Z/
/PRGO1.1.ER.180303T1030Z.180304T0600Z.180305T0300Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Scioto River Near Prospect
* from late tonight to late Sunday night...or until the warning is 
  cancelled.
* At  8:00 PM Friday the stage was 8.2 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early Saturday morning and 
  rise to near 10.4 feet by early Sunday morning. The river will fall
  below flood stage by Sunday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-030945-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180307T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T2100Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Tuesday evening...or until the warning is cancelled.
* At  8:00 PM Friday the stage was 15.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Tuesday 
  afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, as well as local low
  lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-030945-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-180304T0300Z/
/LEAO1.1.ER.180302T0551Z.180303T0600Z.180303T2100Z.NO/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until Saturday evening...or until the warning is cancelled.
* At  8:15 PM Friday the stage was 12.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 12.8 feet by late tonight. 
  The river will fall below flood stage Saturday afternoon.
* At 13.5 feet...Several neighborhoods flooded mainly south of Turner
  Road. Riverview Drive and Lover's Lane also inundated.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-030945-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-180303T1740Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1140Z.UU/
845 PM EST Fri Mar 2 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until Saturday afternoon...or until the warning is cancelled.
* At  8:00 PM Friday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by Saturday 
  morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Sefcovic
782 
WGUS81 KCLE 030944
FLSCLE
Flood Statement
National Weather Service Cleveland OH
444 AM EST Sat Mar 3 2018

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Scioto River Near Larue
  Scioto River Near Prospect
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station
  Portage River At Woodville
  Grand River At Painesville
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-031744-
/O.CON.KCLE.FL.W.0032.000000T0000Z-180305T0224Z/
/WDVO1.1.ER.180302T0918Z.180303T0430Z.180304T2024Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Portage River At Woodville
* until Sunday evening...or until the warning is cancelled.
* At  4:30 AM Saturday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Sunday 
  afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-031744-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0522Z/
/ELRO1.1.ER.180302T0320Z.180303T0515Z.180303T2322Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Black River At Elyria
* until late tonight...or until the warning is cancelled.
* At  4:15 AM Saturday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.8 feet by this morning. 
  The river will fall below flood stage this evening.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-031744-
/O.CON.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0400Z.180303T1200Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Grand River At Painesville
* until this afternoon.
* At  4:00 AM Saturday the stage was 8.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by this 
  afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-031642-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-180303T1642Z/
/LARO1.1.ER.180302T1005Z.180302T1830Z.180303T1042Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Scioto River Near Larue
* until this morning...or until the warning is cancelled.
* At  4:00 AM Saturday the stage was 11.0 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below 
  flood stage by early this morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37, North High Street, and parts of Vine 
  Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-031744-
/O.EXT.KCLE.FL.W.0035.180303T1055Z-180305T0900Z/
/PRGO1.1.ER.180303T1055Z.180304T0600Z.180305T0300Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until late Sunday night...or until the warning is cancelled.
* At  4:00 AM Saturday the stage was 8.8 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning and rise to
  near 10.4 feet by late tonight. The river will fall below flood 
  stage by Sunday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-031744-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180307T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T2100Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Tuesday evening...or until the warning is cancelled.
* At  4:00 AM Saturday the stage was 15.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.8 feet by this morning. 
  The river will fall below flood stage Tuesday afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, as well as local low
  lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-031744-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-180304T0157Z/
/LEAO1.1.ER.180302T0551Z.180303T0145Z.180303T1957Z.NO/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Mahoning River At Leavittsburg
* until this evening...or until the warning is cancelled.
* At  4:15 AM Saturday the stage was 11.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by this 
  afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-031744-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-180303T1746Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1146Z.UU/
444 AM EST Sat Mar 3 2018

The flood warning continues for 
  the Eagle Creek At Phalanx Station
* until this afternoon.
* At  4:00 AM Saturday the stage was 10.8 feet. 
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this 
  morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
254 
WGUS81 KCLE 031738
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1238 PM EST Sat Mar 3 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Grand River At Painesville
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-040138-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-180304T0600Z/
/WDVO1.1.ER.180302T0918Z.180303T0430Z.180304T0000Z.NO/
1238 PM EST Sat Mar 3 2018

The flood warning continues for 
  the Portage River At Woodville
* until late tonight...or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below flood stage this evening.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-040138-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0417Z/
/ELRO1.1.ER.180302T0320Z.180303T0515Z.180303T2217Z.NO/
1238 PM EST Sat Mar 3 2018

The flood warning continues for 
  the Black River At Elyria
* until this evening...or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 9.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet this afternoon.
  The river will fall below flood stage late this afternoon.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-031808-
/O.CAN.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0400Z.180303T0901Z.NO/
1238 PM EST Sat Mar 3 2018

* At 12:00 PM Saturday the stage was 7.5 feet. 
* No flooding is currently forecast.
* Flood stage is 8.0 feet.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-040137-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-180305T1424Z/
/PRGO1.1.ER.180303T1107Z.180304T0600Z.180305T0824Z.NO/
1238 PM EST Sat Mar 3 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until Monday morning...or until the warning is cancelled.
* At 12:00 PM Saturday the stage was 9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.1 feet by late tonight. 
  The river will fall below flood stage Monday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-040137-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180306T2100Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T1500Z.NO/
1238 PM EST Sat Mar 3 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Tuesday afternoon...or until the warning is cancelled.
* At 12:00 PM Saturday the stage was 15.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.7 feet this afternoon.
  The river will fall below flood stage Tuesday morning.
* At 16.0 feet...Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, as well as local low
  lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-031808-
/O.CAN.KCLE.FL.W.0031.000000T0000Z-180304T0157Z/
/LEAO1.1.ER.180302T0551Z.180303T0145Z.180303T1418Z.NO/
1238 PM EST Sat Mar 3 2018

* At 12:15 PM Saturday the stage was 9.2 feet. 
* No flooding is currently forecast.
* Flood stage is 10.0 feet.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-031808-
/O.CAN.KCLE.FL.W.0030.000000T0000Z-180303T1746Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1622Z.UU/
1238 PM EST Sat Mar 3 2018

* At 12:00 PM Saturday the stage was 9.4 feet. 
* No flooding is currently forecast.
* Flood stage is 9.5 feet.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 2, 6:15 PM EST, 10 minutes earlier.

Area forecast discussion, Mar 2, 6:15 PM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
615 PM EST Fri Mar 2 2018

.SYNOPSIS...
A large area of high pressure will slowly move east across the Great
Lakes region this weekend through Monday. Low pressure will track
east across the Great Lakes Tuesday and Wednesday. High pressure
will return across the region by the end of next week into next
weekend.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
No significant changes for the 630 update.

Original discussion...
A quiet period of weather is expected to start the weekend, as high
pressure slowly builds east into the region. Lingering cloud cover
is expected to decrease heading into the evening/overnight, with
mostly clear/partly cloudy skies expected across most of the area
through the night. Some lingering moisture across NW PA may keep
cloud cover around through the night. Lows will drop into the upper
teens to mid 20s across the area, with the coldest temps in typical
spots, low lying spots and areas with a decent snow pack with clear
skies and lighter winds.

The remainder of the weekend will be fairly tranquil, as a surface
ridge slowly builds east across the area. Temperatures on Saturday
may be a degree or two warmer across the area than today, with mid
30s/low 40s expected across northern Ohio, and low to mid 30s across
NW PA. Similar lows expected Saturday night, from around 20 degrees
to the mid 20s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
High pressure will be ridging southward into the area from Ontario
through Sunday. This will produce dry conditions and sunshine.
Warmer Sunday with highs mid 30s to mid 40s.

A warm front will pivot northward across the region on Monday as low
pressure moves into the central Great Lakes. As the low approaches
the chances for showers will increase. The best chances for the
showers will be Monday night into early Tuesday. However scattered
showers could linger through the day as an upper level trough pivots
across the Great Lakes region. Warmer Monday into Tuesday with highs
40s to lower 50s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The long term begins Tuesday night with models showing low pressure
in the area.  The ECMWF has the low over central Lake Michigan while
the GFS low is centered over Cleveland. By 12Z Wednesday the low
moves to central Lake Huron while the GFS has it over western Lake
Ontario. A trough/cold front will be sweeping east across Ohio.
Models close enough for confidence to have chance pops for rain/snow
Tuesday night into Wednesday as moisture from the system moves
through. Thursday the low moves east but models show enough wrap
around moisture for continued chance pops for snow as 850mb temps
drop to around -12C. Friday expect a mainly dry day as high pressure
builds in from the west. Highs roughly 35 to 40.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
VFR conditions expected through the entire forecast period.
Clouds will gradually clear out overnight as high pressure
builds in.

OUTLOOK...Non-VFR developing Tuesday.

&&

.MARINE...
High pressure will continue to increase its influence tonight into
the weekend as it ridges southward across Ontario. Northerly winds
will continue on the  lake through Saturday with 10 to 15 knots
common. Waves may get close to 4 feet at times. Winds decrease
Saturday night into Sunday as the highs shifts east of the region.
Winds will then become east Sunday night into Monday as a warm front
lifts toward the lake from the south. Easterly winds reach 15 to 20
knots by Monday afternoon then continue into MOnday night as winds
begin to shift to the south for Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...DJB/Greenawalt
SHORT TERM...Mullen
LONG TERM...TK
AVIATION...DJB
MARINE...Mullen
Hazardous weather outlook, Mar 2, 11:26 AM EST, 6 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1126 AM EST Fri Mar 2 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-031630-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1126 AM EST Fri Mar 2 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:19 PM ESTAreal Flood WarningCLEErie, Lorain6 hr
Mar 1, 7:21 PM ESTRiver Flood WarningCLELorain44 hr
Mar 1, 7:25 PM ESTRiver Flood WarningCLELake53 hr
Mar 1, 7:46 PM ESTRiver Flood WarningCLEErie32 hr
Mar 1, 10:50 PM ESTRiver Flood WarningCLETrumbull38 hr
Mar 1, 10:51 PM ESTRiver Flood WarningCLETrumbull44 hr
Mar 1, 11:06 PM ESTRiver Flood WarningCLESandusky, Wood42 hr
Mar 2, 7:26 AM ESTRiver Flood WarningCLEMarion28 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.